Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Unifying multiplier theorems of Hörmander, Marcinkiewicz, and Michlin type


Authors: William C. Connett and Alan L. Schwartz
Journal: Bull. Amer. Math. Soc. 81 (1975), 570-572
MSC (1970): Primary 42A18, 33A45; Secondary 42A56
MathSciNet review: 0387936
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 42A18, 33A45, 42A56

Retrieve articles in all journals with MSC (1970): 42A18, 33A45, 42A56


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13741-4
PII: S 0002-9904(1975)13741-4